Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 435125, 7 pages
http://dx.doi.org/10.1155/2014/435125
Research Article

Infinitely Many Homoclinic Solutions for Nonperiodic Fourth Order Differential Equations with General Potentials

Department of Mathematics and Computing Sciences, Hengyang Normal University, Hengyang, Hunan 421008, China

Received 24 March 2014; Revised 30 May 2014; Accepted 30 May 2014; Published 16 June 2014

Academic Editor: Juntao Sun

Copyright © 2014 Liu Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Chen and P. J. McKenna, “Traveling waves in a nonlinearly suspended beam: theoretical results and numerical observations,” Journal of Differential Equations, vol. 136, no. 2, pp. 325–355, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  2. B. Buffoni, “Periodic and homoclinic orbits for Lorentz-Lagrangian systems via variational methods,” Nonlinear Analysis: Theory, Methods & Applications, vol. 26, no. 3, pp. 443–462, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Smets and J. B. van den Berg, “Homoclinic solutions for Swift-Hohenberg and suspension bridge type equations,” Journal of Differential Equations, vol. 184, no. 1, pp. 78–96, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Santra and J. Wei, “Homoclinic solutions for fourth order traveling wave equations,” SIAM Journal on Mathematical Analysis, vol. 41, no. 5, pp. 2038–2056, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Tersian and J. Chaparova, “Periodic and homoclinic solutions of extended Fisher-Kolmogorov equations,” Journal of Mathematical Analysis and Applications, vol. 260, no. 2, pp. 490–506, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. L. Yeun, “Heteroclinic solutions for the extended Fisher-Kolmogorov equation,” Journal of Mathematical Analysis and Applications, vol. 407, no. 1, pp. 119–129, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C.-y. Li, “Remarks on homoclinic solutions for semilinear fourth-order ordinary differential equations without periodicity,” Applied Mathematics, vol. 24, no. 1, pp. 49–55, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Sun and T.-f. Wu, “Two homoclinic solutions for a nonperiodic fourth order differential equation with a perturbation,” Journal of Mathematical Analysis and Applications, vol. 413, no. 2, pp. 622–632, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. P. Coullet, C. Elphick, and D. Repaux, “Nature of spatial chaos,” Physical Review Letters, vol. 58, no. 5, pp. 431–434, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Lega, J. V. Moloney, and A. C. Newell, “Swift-Hohenberg equation for lasers,” Physical Review Letters, vol. 73, no. 22, pp. 2978–2981, 1994. View at Publisher · View at Google Scholar · View at Scopus
  11. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986. View at MathSciNet